EconPapers    
Economics at your fingertips  
 

Anisotropic fractional diffusion equation

G.A. Mendes, E.K. Lenzi, R.S. Mendes and L.R. da Silva
Authors registered in the RePEc Author Service: Gilson Mendes, Sr.

Physica A: Statistical Mechanics and its Applications, 2005, vol. 346, issue 3, 271-283

Abstract: We analyze an anisotropic fractional diffusion equation that extends some known diffusion equations by considering a diffusion coefficient with spatial and time dependence, the presence of external forces and time fractional derivatives. We obtain new exact classes of solutions for a linear anisotropic fractional diffusion equation and investigate the time scaling behavior and an asymptotic solution for a nonlinear anisotropic fractional diffusion equation. We connect the asymptotic solution obtained with the distribution that emerges from the nonextensive statistics to the nonlinear case. We also verify different diffusive behavior, for instance, subdiffusion and superdiffusion, in each direction.

Keywords: Anomalous diffusion; Fractional diffusion; Nonlinear diffusion; Diffusion equation (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437104009902
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:346:y:2005:i:3:p:271-283

DOI: 10.1016/j.physa.2004.07.033

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:346:y:2005:i:3:p:271-283